| | Seeing spots, sympton of high blood pressure?
I am 31 year old male. I have had seizures since I was 18. I take Dilantin for them, 300mg one day and 400mg the next, etc. I probably haven't had a seizure in at least 4 to 5 years. I got moved up to 400mg a day on the Dilantin a couple of years ago and it was making me very moody so they put me on Effexor XR 75mg a day. That helped with my temper alot. Now for the last couple of years I seem to be having problems with my blood pressure. I can tell when a seizure is fixing to happen because I start feeling funny, light headed, seeing spots etc. My mother thought they were small seizures (minimal siezures or something like that). But now I start getting this funny feeling and start seeing colored spots and sweating. I get a dazed and confused feeling during after it is over with and a headache. While this is happening I start spitting for some reason. I know that sounds weird but I do it. This happened tonight at work. I started seeing spots, feeling weird. I sat down and I remember spitting and I had a bad dazed and confused feeling. It probably lasted about 3 minutes but after I felt bad. I had a foggy feeling. I didn't get them to check my blood pressure but this has happened before and they checked it and it was 160/110. I was told to sit down and relax. I have been on clondine tab .1mg for about a year and it seemed to have helped but it seems like they are geting worse. My doctor has now got me taking toprol-xl 50mg (one a day) along with the clondine, dilantin, and effexor.
Now I have a bad habit of drinking a lot of caffine, Mt. Dew, Coke etc. This might have something to do with my blood pressure too. So I have I'm going to try to stay away from the caffine to see if that helps. Andy advice or reply would be appreciated. Thanks.